Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 29, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 5:48 PM CST for 7 counties in Tennessee. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 5:48 PM CST (23:48 UTC)
- Expired
- Feb 23, 2019, 9:45 PM CST
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Rutherford County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 8 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 6:01 PM CST | FLOOD | 2 Wnw West Meade, TN | RIVER ROAD IN NORTHWEST DAVIDSON COUNTY, NEAR THE COMMODORE YACHT CLUB MOVING VEHICLES TO HIGHER GROUND. BUILDINGS BEGINNING TO FLOOD WITH WATER TO THE ROADWAY. |
| Feb 23, 6:01 PM CST | FLASH FLOOD | 2 Wnw West Meade, TN | RIVER ROAD IN NORTHWEST DAVIDSON COUNTY, NEAR THE COMMODORE YACHT CLUB MOVING VEHICLES TO HIGHER GROUND. BUILDINGS BEGINNING TO FLOOD WITH WATER TO THE ROADWAY. |
| Feb 23, 6:30 PM CST | FLASH FLOOD | 1 Nne East Nashville, TN | SOUTHBOUND PORTION OF ELLINGTON NEAR THE DOUGLAS EXIT IS COVERED BY AN ESTIMATED 5 TO 6 INCHES OF WATER. |
| Feb 23, 6:44 PM CST | FLASH FLOOD | Nashville, TN | ROSA PARKS BLVD IN FRONT OF THE FARMERS MARKET IS COMPLETELY UNDER WATER. |
| Feb 23, 7:10 PM CST | FLASH FLOOD | Nashville, TN | SWIFT WATER RESCUE ON ROSA PARKS BLVD IN FRONT OF FARMERS MARKET |
| Feb 23, 8:21 PM CST | FLASH FLOOD | 1 Sw Berry Hill, TN | WATERING COVERING ROADWAY AND ENTERING BASEMENT OF A HOME AT GENERAL BATE AND GRAYBAR LANE IN BERRY HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
026
WGUS54 KOHX 232348
FFWOHX
TNC021-037-043-149-169-187-189-240345-
/O.NEW.KOHX.FF.W.0029.190223T2348Z-190224T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
548 PM CST Sat Feb 23 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Davidson County in Middle Tennessee...
Southeastern Dickson County in Middle Tennessee...
Northwestern Rutherford County in Middle Tennessee...
Williamson County in Middle Tennessee...
Western Wilson County in Middle Tennessee...
Southeastern Cheatham County in Middle Tennessee...
Southwestern Trousdale County in Middle Tennessee...
* Until 945 PM CST.
* At 547 PM CST, Doppler radar indicated heavy rain across the warned
area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Franklin, Lebanon, Nashville, Madison, Smyrna, Brentwood, La
Vergne, Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle
Meade, Kingston Springs, Lakewood, Pegram, Hermitage, Fairview,
Walterhill, Rural Hill and Bellevue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3595 8633 3580 8707 3585 8721 3597 8721
3599 8719 3615 8717 3628 8664 3625 8664
3625 8659 3630 8656 3630 8654 3628 8652
3631 8650 3633 8642 3631 8639 3634 8639
3635 8635 3631 8636 3631 8630 3637 8626
$$
Whitehead1 follow-up statement
178
WGUS74 KOHX 240049
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
649 PM CST Sat Feb 23 2019
TNC021-037-043-149-169-187-189-240345-
/O.CON.KOHX.FF.W.0029.000000T0000Z-190224T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Dickson TN-Rutherford TN-Williamson TN-Wilson TN-
Cheatham TN-Trousdale TN-
649 PM CST Sat Feb 23 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
DAVIDSON...SOUTHEASTERN DICKSON...NORTHWESTERN RUTHERFORD...
WILLIAMSON...WESTERN WILSON...SOUTHEASTERN CHEATHAM AND SOUTHWESTERN
TROUSDALE COUNTIES...
At 646 PM CST, heavy rain continues to stream into the warned area.
Waters continue to rise and several road in and around metro
Nashville are completely flooded. Please don't take this lightly.
Stay away from flooded roads and remain on higher ground.
Some locations that will experience flooding include...
Franklin, Lebanon, Nashville, Madison, Smyrna, Brentwood, La Vergne,
Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade,
Kingston Springs, Lakewood, Pegram, Hermitage, Fairview, Walterhill,
Rural Hill and Bellevue.
This includes the following highways...
Interstate 40 between mile markers 182 and 238.
Interstate 65 between mile markers 61 and 91.
Interstate 24 between mile markers 44 and 71.
Interstate 840 between mile markers 6 and 22, and between mile
markers 57 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3595 8633 3580 8707 3585 8721 3597 8721
3599 8719 3615 8717 3628 8664 3625 8664
3625 8659 3630 8656 3630 8654 3628 8652
3631 8650 3633 8642 3631 8639 3634 8639
3635 8635 3631 8636 3631 8630 3637 8626
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 5:19 PM CST, 29 minutes earlier.
Area forecast discussion, Feb 23, 5:19 PM CST, 29 minutes before
Area Forecast Discussion National Weather Service Nashville TN 519 PM CST Sat Feb 23 2019 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Not much overall change in forecast reasoning from morning issuance of suite of forecast products. Line of strong to svr convection moving into NW and W portions of mid state presently and will move across mid state tonight. Tornado Watch Number 6 for locations generally along and west of I-65 thru 10 PM this evening. Damaging winds will be main concern. At least another one half to one inch of rainfall will be expected tonight with locally higher amounts possible. Please continue to monitor our discussions thru the evening hrs for the latest discussions concerning this developing svr wx situation. Line of shwrs/tstms should traverse mid state W to E as evening hrs progress. Sfc front will push thru mid state and be E of Cumberland Plateau Region by the early morning hrs on Sun. Expect dry conditions to develop behind this frontal system with dry conditions expected Sun thru next Tue night. Next chance of rainfall will be during the second half of next work week. Temps in general will be near seasonal normal values through the forecast time period. && .AVIATION... 00Z TAF DISCUSSION. BNA/MQY/CKV/CSV...A pre-frontal trough is closing in on Middle Tennessee, with a line of strong to severe storms having developed just ahead of the trough. These storms will obviously move west to east across Middle Tennessee during the evening, with a dry slot right behind the trough that should mean relatively rapid clearing once the storms have passed. Conditions will be much improved tomorrow with VFR weather and gusty surface winds as the actual cold fropa occurs. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CST tonight for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......31 AVIATION........08
Hazardous weather outlook, Feb 23, 8:57 AM CST, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 857 AM CST Sat Feb 23 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-241100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 857 AM CST Sat Feb 23 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rain will continue again today well into tonight...with an additional 2 to 4+ inches likely before ending very late. Many rivers and streams are near or in flood as well as many roads already flooded. This additional rainfall will make flooding conditions even worse. The threat of flash flooding is very high. You need to have a plan in place now in case the need arises to evacuate to higher ground. Please don't take this lightly. Have somewhere to go at a moment's notice to escape flood waters. In addition, some strong to severe storms will be possible later this afternoon and evening. Areas from Nashville metro west, and especially across the southwest, have the highest probability of severe storms. Damaging straight line winds and isolated tornadoes will be the main threat with these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Ongoing river flooding will continue through most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight due to the ongoing flooding and severe storms potential. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Feb 23, 2:25 PM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
225 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM FLASH FLOOD 5 SW MURFREESBORO 35.80N 86.46W
02/23/2019 RUTHERFORD TN MEDIA
KIMBRO WOODS SUBDIVISION EXPERIENCING FLOODING FROM
RAIN DURING THE MORNING HOURS. WATER AND SEWER DIVISION
RESPONDED WITH PUMP TRUCKS TO ALLEVIATE SOME FLOODING.
RESIDENTS HAVE BEEN ASKED TO STAY OFF THE ROADS.
&&
EVENT NUMBER OHX1900164
SCHAPERSpecial weather statement, Feb 23, 3:25 PM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
325 PM CST Sat Feb 23 2019
TNZ005-006-023>026-232200-
Stewart TN-Dickson TN-Humphreys TN-Cheatham TN-Montgomery TN-
Houston TN-
325 PM CST Sat Feb 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...MONTGOMERY...
SOUTHEASTERN STEWART...CHEATHAM...EASTERN HOUSTON AND NORTHEASTERN
HUMPHREYS COUNTIES UNTIL 400 PM CST...
At 325 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Erin, moving east at 50 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Dickson, Ashland City, Clarksville, White Bluff, Kingston Springs,
Pegram, McEwen, Burns, Pleasant View, Charlotte, Vanleer, Cumberland
City, Slayden, Cheatham Dam, Palmyra and Cunningham.
This includes the following highways...
Interstate 40 between mile markers 185 and 191.
Interstate 24 between mile markers 7 and 17.
A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.
LAT...LON 3660 8712 3655 8714 3655 8712 3652 8711
3646 8713 3642 8707 3604 8704 3608 8767
3644 8767 3662 8713
TIME...MOT...LOC 2125Z 262DEG 43KT 3626 8757
27Special weather statement, Feb 23, 3:58 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
358 PM CST Sat Feb 23 2019
TNZ007-008-025>027-232245-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
358 PM CST Sat Feb 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHEASTERN
DICKSON...WESTERN SUMNER...CHEATHAM AND SOUTHERN ROBERTSON COUNTIES
UNTIL 445 PM CST...
At 358 PM CST, Doppler radar was tracking a strong thunderstorm near
Ashland City, moving east at 50 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Springfield, Ashland City, Nashville, Madison, Hendersonville,
Goodlettsville, White House, Millersville, Greenbrier, Forest Hills,
Oak Hill, Coopertown, White Bluff, Belle Meade, Kingston Springs,
Lakewood, Pegram, Ridgetop, Cross Plains and Hermitage.
This includes the following highways...
Interstate 40 between mile markers 187 and 222.
Interstate 65 between mile markers 77 and 115.
Interstate 24 between mile markers 22 and 58.
A Tornado Watch remains in effect until 1000 PM CST for Middle
Tennessee.
LAT...LON 3627 8657 3625 8659 3618 8657 3605 8657
3608 8723 3639 8722 3657 8660
TIME...MOT...LOC 2158Z 258DEG 42KT 3625 8715
27Local storm report, Feb 23, 4:30 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLOOD 2 NW CHARLOTTE 36.20N 87.37W
02/23/2019 DICKSON TN EMERGENCY MNGR
WATER CROSSING OVER PART OF HWY 49 W AT BARTONS CREEK
&&
EVENT NUMBER OHX1900165
BWLocal storm report, Feb 23, 4:32 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
432 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLOOD 3 E SLAYDEN 36.30N 87.41W
02/23/2019 DICKSON TN EMERGENCY MNGR
WATER CROSSING HWY 49 IN THE WOODS VALLEY AREA IN
NORTHERN DICKSON COUNTY.
&&
EVENT NUMBER OHX1900166
BWLocal storm report, Feb 23, 5:16 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLOOD 1 S CHARLOTTE 36.17N 87.35W
02/23/2019 DICKSON TN EMERGENCY MNGR
HWY 48N AT SULPHUR CREEK IN CHARLOTTE COVERED IN WATER
&&
EVENT NUMBER OHX1900167
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 11:44 PM CST | River Flood Advisory | OHX | Perry, Wayne | 19 hr |
| Feb 23, 12:38 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 6 hr |
| Feb 23, 12:59 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 6 hr |
| Feb 23, 1:38 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall | 8 hr |
| Feb 23, 3:02 AM CST | Areal Flood Advisory | OHX | Cumberland, Grundy, Van Buren, Warren, White | 7 hr |
| Feb 23, 4:58 AM CST | Flash Flood Warning | OHX | Perry | 2 hr |
| Feb 23, 5:13 AM CST | Areal Flood Advisory | OHX | Cannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more | 5 hr |
| Feb 23, 6:23 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 33 min |
| Feb 23, 6:27 AM CST | River Flood Advisory | OHX | Bedford | 14 hr |
| Feb 23, 6:54 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 3 hr |
| Feb 23, 7:55 AM CST | River Flood Advisory | OHX | Marshall | 15 hr |
| Feb 23, 8:22 AM CST | Flash Flood Warning | OHX | Coffee, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Bedford, Marshall | 53 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Humphreys | 4 days |
| Feb 23, 9:39 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more | 6 hr |
| Feb 23, 9:50 AM CST | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 9:55 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more | 3 hr |
| Feb 23, 9:58 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 91 min |
| Feb 23, 10:12 AM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 10:26 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 2 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 13 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 71 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Montgomery | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Stewart | 13 days |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Clay, Jackson | 24 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Jackson | 55 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Smith | 20 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 23, 11:00 AM CST | River Flood Warning | OHX | Davidson, Williamson | 33 hr |
| Feb 23, 11:12 AM CST | Areal Flood Advisory | OHX | Coffee, Cumberland, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 11:28 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 6 hr |
| Feb 23, 12:01 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 3 hr |
| Feb 23, 12:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 3 hr |
| Feb 23, 12:34 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 12:42 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more | 3 hr |
| Feb 23, 1:09 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 2:44 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 46 min |
| Feb 23, 2:56 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 4 hr |
| Feb 23, 3:25 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery | 35 min |
| Feb 23, 3:58 PM CST | Special Weather Statement | OHX | Cheatham, Davidson | 47 min |
| Feb 23, 4:14 PM CST | River Flood Warning | OHX | Bedford | 46 hr |
| Feb 23, 4:20 PM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 23, 4:24 PM CST | River Flood Advisory | OHX | Coffee | 14 hr |
| Feb 23, 4:29 PM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 23, 4:39 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 3 hr |
| Feb 23, 4:59 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 4 hr |
| Feb 23, 5:07 PM CST | Tornado Warning | OHX | Dickson, Hickman, Perry | 23 min |
| Feb 23, 5:13 PM CST | River Flood Advisory | OHX | Williamson | 24 hr |
| Feb 23, 5:54 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.